Toulouse 1 Capitole Publications

Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 21.

He, Xue-Zhong and Treich, Nicolas (2017) Prediction market prices under risk aversion and heterogeneous beliefs. Journal of Mathematical Economics, 70. pp. 105-114.

Le Breton, Michel, Lepelley, Dominique and Smaoui, Hatem (2016) Correlation, Partitioning and the Probability of Casting a Decisive Vote under the Majority Rule. Journal of Mathematical Economics, 64. pp. 11-22.

Correia da silva, Joao (2015) Generic non-existence of general equilibrium with EUU preferences under extreme ambiguity. Journal of Mathematical Economics, 61. pp. 185-191.

Menicucci, Domenico, Hurkens, Sjaak and Jeon, Doh-Shin (2015) On the Optimality of Pure Bundling for a Monopolist. Journal of Mathematical Economics, 60. pp. 33-42.

Akyildirim, Erdinc, Guney, Ethem, Rochet, Jean-Charles and Soner, Mete (2014) Optimal dividend policy with random interest rates. Journal of Mathematical Economics, vol.51. pp. 93-101.

Goenka, Aditya, Liu, Lin and Nguyen, Manh-Hung (2014) Infectious Diseases and Economic Growth. Journal of Mathematical Economics, 50. pp. 34-53.

Brandão, António, Correia da silva, Joao and Pinho, Joana (2014) Spatial competition between shopping centers. Journal of Mathematical Economics, 50. pp. 234-250.

Attar, Andrea, Campioni, Eloisa and Piaser, Gwenaël (2013) Two-sided communication in competing mechanism games. Journal of Mathematical Economics, 49 (1). pp. 62-70.

Ha-Huy, Thai and Nguyen, Manh-Hung (2010) No unbounded arbitrage, weak no market arbitrage and no arbitrage price system conditions; Equivalent conditions. Journal of Mathematical Economics, 46 (1). pp. 128-131.

Le Breton, Michel and Peluso, Eugenio (2010) Smooth Inequality Measurment: Approximation Theorems. Journal of Mathematical Economics, 46. pp. 405-415.

Fraysse, Jean (2009) A simple proof of the existence of an equilibrium when the weak axiom holds. Journal of Mathematical Economics, 45 (11). pp. 767-769.

Attar, Andrea and Chassagnon, Arnold (2009) On Moral Hazard and Non-Exclusive Contracts. Journal of Mathematical Economics, 45 (9-10). pp. 511-525.

Gollier, Christian (2008) Understanding Saving and Portfolio Choices with Predictable Changes in Asset Returns. Journal of Mathematical Economics, 44 (4/6). pp. 445-458.

Le Van, Cuong, Nguyen, Manh-Hung and Vailakis, Y. (2007) Equilibrium dynamics in an aggregative model of capital accumulation with heterogeneous agents and elastic labor. Journal of Mathematical Economics (43). pp. 287-317.

Michel, Philippe and Thibault, Emmanuel (2007) The Failure of Ricardian Equivalence under Dynastic Altruism. Journal of Mathematical Economics, 43 (5). pp. 606-614.

Décamps, Jean-Paul and Lovo, Stefano (2006) Informational Cascades with Endogenous Prices - The Role of Risk Aversion. Journal of Mathematical Economics, 42 (1). pp. 109-120.

Mariotti, Thomas, Meier, Martin and Piccione, Michele (2005) Hierarchies of Beliefs for Compact Possibility Models. Journal of Mathematical Economics, 41 (3). pp. 303-324.

Mariotti, Thomas (2000) Subgame-Perfect Equilibrium Outcomes in Continuous Games of Almost Perfect Information. Journal of Mathematical Economics, 34 (1). pp. 99-128.

Guesnerie, Roger and Laffont, Jean-Jacques (1982) On the Robustness of Dominant Strategy Mechanisms. Journal of Mathematical Economics, 10 (1). pp. 5-15.

Laffont, Jean-Jacques and Maskin, Eric (1982) Nash and Dominant Strategy Implementation in Economic Environments. Journal of Mathematical Economics, 10 (1). pp. 17-47.

Laffont, Jean-Jacques (1976) Courts against Moral Hazard. Journal of Mathematical Economics, 3 (3). pp. 269-283.

This list was generated on Fri Jun 23 17:34:57 2017 CEST.